# SDR ASAA2024071451039

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 37,114 hours, 11,636 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER SECTION LOWER SUPPORT BEAM LOWER CHORD WORN APPROIMATELY.080". APPROXIMATE STA 538 RBL 40.875 (AREA UNDER FWD O.B. STRIKER PLATE). GROUNDED - YES. (RESOLVED ON W/O: 2009157 TASKCARD: N/R-00002 ) CUT OUT DAMAGED AREA REF SRM 57-10-13-2R-3 FABRICATED REPAIR DOUBLER AND FILLER MATERIAL ID 7075T6 .125 PO#1011121 N.TWEDT 66218 07/16/2024 A CRESPIN 26947 07/16/2024 ACCOMPLISH HFEC ALONG THE EDGE OF THE CUTOUT NO CRACKS NOTED REF 737NDT PART 6 51-00-00 PROC 23 AND OPEN HOLE HFEC FOR ALL INITITAL FASTENER HOLES IN THE REPAIR REF 737 NDT PART 6 51-00-00 PROC 16 HAVING A MINOR DEVIATION SEE EA NUMBER 900ER-57EA-27291 REV PATE 7/15/2024 ACRESPIN 26947 07/16/2024 NO CRACKS NOTED ON OPEN HOLE INSPECTION ACRESPIN 26947 07/16/2024 PERFORMED INSURANCE CUT REF SRM 57-10-13-2R-3 ACCOMPLISHED REPAIR THROUGH STEP N.(8) NTWEDT 66218 07/16/2024 ACRESPIN 26947 07/16/2024 ACCOMPLISHED SRM 57-10-13-2R-3 STEPS N.(9), (10), SEE N/R -00003 L/P 60952919 FOR LATCHES/STRIKER PLATE REPLACEMENT TPRICE 53618 07/16/2024 CLEARS MCT DEFERRAL,
